# SDR USAA060095

- Difficulty date: January 18, 2006
- Submitted: January 18, 2006
- Operation: Air carrier
- Aircraft: N784AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- Aircraft time: 40,651 hours, 40,651 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 727-727a S -1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION VS 727-727A S -17R CREASE BEAM WEB.  REMOVED CORRODED WEB, FABRICATED AND INSTALLED NEW WEB IAW SRM 53-60-13, BOEING DWG 65-46822,   DEFECT SIZE: .50" BY .50".
